Neurology Community
Leg pain and foot pain caused by Chemo
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Leg pain and foot pain caused by Chemo

Leg and foot pain caused by Chemotherapy during Breast Cancer treatment. Called Leg and Foot syndrome caused by one of the chemo drugs. Started during my 5th treatment. It has been 2 years and it has not gone away and the Oncologist says I have to live with it. Are there treatments or nutritional suppliments that would help? What is the actual damage description?

DKS
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Neurology Answerers
338416_tn?1413581329
Blank
jensequitur
Fort Worth, TX
620923_tn?1416285879
Blank
selmaS
Allentown, PA
10389859_tn?1409925468
Blank
Foggy2
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
Avatar_m_tn
Blank
Ball123
1667208_tn?1333111449
Blank
zygy2
NH